# SDR SWAA2023090789351

- Difficulty date: August 14, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED BS 540; RBL 1; WL 207<[01] UPDATED STEPS;[02] CERTIFIED STEPS;[03] UPDATED MEASUREMENT TABLE;[04] CERTIFIED CORRECTIVE ACTION; MEASUREMENT TABLE;[05] REMOVED AND REPLACED PANEL BREAK AT BS BL0 TO RBL25; WL 207 DUE TO NO SRM DAMAGE LIMITS. REPLACED IAW SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02-0G-0; DWG 143A5240;[06] VERIFIED CORRECTIVE ACTION #5
